MAUDE Adverse Event Report: BECTON DICKINSON, S.A. SYRINGE 60ML E/T; PISTON SYRINGE

BECTON DICKINSON, S.A. SYRINGE 60ML E/T; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a syringe 60ml e/t had the tip damaged at an unspecified time.The following was reported by the initial reporter: "the tip bent".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 1/22/2021.H.6.Investigation: one sealed sample of lot 1911289 was provided to our quality team for investigation.The product was visually inspected and the tip is observed to be bent.A device history review was performed for reported lot 2003201, finding one annotation related to the alleged defect.During the marking process, a failure was detected related to an increased speed in the conveyor belt that transfers the syringes to the marking machine which resulted in product getting damaged.The mechanical team repaired the failure and impacted units were scrapped.It was determined the issue reported is related to this malfunction.
 
Event or Problem Description

Brand Name
SYRINGE 60ML E/T
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key11202808
Report Number3003152976-2021-00043
Device Sequence Number2140215
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number300866
Device Catalogue Number300866
Device Lot Number1911289
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1